Home |  english | Impressum |  Arbeitsgruppe Numerik | Mathematik | KIT
Arbeitsgruppe Numerik

Sekretariat
Kollegiengebäude Mathematik (20.30)
Zimmer 3.002 (3. OG)

Adresse
Karlsruher Institut für Technologie
Institut für Angewandte und Numerische Mathematik 1
Englerstr. 2
76131 Karlsruhe

Öffnungszeiten:
Montag bis Freitag 10-11 Uhr

Kontakt:
Telefon:0721 608-42061
Fax:0721 608-43767
E-Mail:na-sek@math.kit.edu

Aktuellste

  • Verified Numerical Computation for Nonlinear Equations. PDF-File
    To appear in JJIAM.
  • Bounding the Error for Approximate Solutions of Almost Linear Complementarity Problems Using Feasible Vectors (gemeinsam mit Z. Wang). PDF-File
    To appear in ESCMSE proceedings.
  • New Criteria for the Feasibility of the Cholesky Method with Interval Data (gemeinsam mit G. Mayer). PDF-File
    SIAM J. Matrix Anal. Appl., 30, 1392-1405, 2008.
  • Error Bounds for Complementarity Problems with Tridiagonal Nonlinear Functions (gemeinsam mit Z. Wang). PDF-File
    Computing, 83, 175-192, 2008.
  • A Regularized Projection Method for Complementarity Problems with Non-Lipschitzian Functions (gemeinsam mit Xiaojun Chen). PDF-File
    Mathematics of Computation, 77, 379-395, 2008.
  • Error Estimation for Nonlinear Complementarity Problems via Linear Systems with Interval Data (gemeinsam mit Z. Wang). PDF-File
    Numerical Functional Analysis and Optimization, 29, 243-267, 2008.
  • Complementarity Problems: An Overview on Existing Verification Procedures. PDF-File
    In "Some Topics in Industrial and Applied Mathematics", Eds. R. Jeltsch, Ta-Tsien Li, Ian H. Sloan, pp. 29-42. Series in Contemporary Applied Mathematics CAM 8, World Scientific Press, 2007.
  • Scientific Computing, Computer Arithmetic and Validated Numerics (SCAN 2004)
    Special Issue of Journal of Computational and Applied Mathematics. Volume 199, Issue 2, 2007. Guest Editors: G. Alefeld, M.T. Nakao, S.M. Rump. PDF-File
  • Verification of Solutions of Almost Linear Complementarity Problems (gemeinsam mit Z. Wang). PDF-File
    Annals, The European Academy of Scienes 2005, EAS Publishing House, 211-231.
  • Enclosing solutions of singular interval systems iteratively (gemeinsam mit G. Mayer). PDF-File
    Reliable Computing 11, 165-190, 2005.
  • Enclosing solutions of linear complementarity problems for H-matrices (gemeinsam mit Z. Wang und Z. Shen). PDF-File
    Reliable Computing 10, 423-435, 2004.
  • On the Existence Theorems of Kantorovich, Miranda and Borsuk (gemeinsam mit A. Frommer, G. Heindl und J. Mayer). PDF-File
    Electronic Transactions on Numerical Analysis 17, 102-111, 2004.
  • On Singular Interval Systems (gemeinsam mit G. Mayer). PDF-File
    In "Proceedings of a Dagstuhl Workshop on Numerical Software with Result Verification (Eds. R. Alt, A. Frommer, B. Kearfott, W. Luther)".
    Springer Lecture Notes in Computer Science 2991, 191-197, 2004.
  • On the solution sets of particular classes of linear interval systems (gemeinsam mit V. Kreinovich und G. Mayer). PDF-File
    J. Comput. Appl. Math. 152, 1-15, 2003.
  • Journal of Computational and Applied Mathematics 152. PDF-File
    J. Comput. Appl. Math. 152 (Eds. G. Alefeld, X. Chen, T. Yamamoto), 2003.
  • Iterative methods for linear complementarity problems with interval data (gemeinsam mit U. Schäfer), PDF-File
    Computing 70, 235-259, 2003.